Coverings, heat kernels and spanning trees

Fan Chung Shing-Tung Yau

Combinatorics mathscidoc:1912.43510

Journal of Combinatorics, 6, 163-184
We consider a graph G and a covering G of G and we study the relations of their eigenvalues and heat kernels. We evaluate the heat kernel for an infinite k-regular tree and we examine the heat kernels for general k-regular graphs. In particular, we show that a k-regular graph on n vertices has at most (1+ o (1)) 2 log n knlog k
No keywords uploaded!
[ Download ] [ 2019-12-24 20:37:20 uploaded by yaust ] [ 126 downloads ] [ 0 comments ]
@inproceedings{fancoverings,,
  title={Coverings, heat kernels and spanning trees},
  author={Fan Chung, and Shing-Tung Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203720220609074},
  booktitle={Journal of Combinatorics},
  volume={6},
  pages={163-184},
}
Fan Chung, and Shing-Tung Yau. Coverings, heat kernels and spanning trees. Vol. 6. In Journal of Combinatorics. pp.163-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224203720220609074.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved